# SDR FDEA202102180398

- Difficulty date: February 18, 2021
- Submitted: February 25, 2021
- Operation: Air carrier
- Aircraft: N974FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26158
- Aircraft time: 73,283 hours, 25,596 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Misinstalled
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MDIS  974     33-50  7298     18FEB21  MUC  OPEN  U  AFTER AIRCRAFT POWER OFF FOUND EMERGENCY LIGHT IN  COCKPIT LEFT SIDE ABOVE DOOR AND LEFT EXTERIOR  LIGHT ILLUMINATED. WITH AC POWER ON LIGHTS GO OFF .  CHECKED AND MOVED EMERG. LIGHT SWITCH IN  COCKPIT SEVERAL TIMES TO OFF . NO HELP.  WITH AIRCRAFT POWER ON LIGHTS  ARE OFF.              CHECKED ALL TEST SWITCHES AND ON ARM OF SWITCH  FOR                               FUNCTION , FOUND OK, PERFORMED ALSO SEVERAL POWER                                 SWITCHINGS, APU AND EXTERNAL POWER.                                                 FAULT SEARCH ACC WDM33-51-11 PG 926AND WDM                                      33-51-12 PG 930 PERFORMED.                                                                 FOUND BATTERY PACK AT M731 POWER SUPPLY                                  NOT CORRECT INSTALLED , SCREWS NOT LOCKED.                                                    AFTER BATTERY PACK CORRECT INSTALLATION                               ACC  AMM: 33-51-07-2 .  FUNCTION  CHECK NORMAL
